MathSciNet Relay Station
MathSciNet bibliographic data
MR805089 (87i:81053) 81C15 (35P20 58F99)
Berry, M. V. Semiclassical theory of spectral rigidity. Proc. Roy. Soc. London Ser. A 400 (1985), no. 1819, 229–251.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement